# SDR REXA2017112901209

- Difficulty date: November 29, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N924XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15179
- Aircraft time: 23,497 hours, 15,190 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S OXYGEN MASK WILL NOT INFLATE.  SWAPPED OBSERVER`S AND CAPTAIN`S OXYGEN MASKS IAW AMM 35-11-12.  REMOVED AND REPLACED THE OBSERVER`S OXYGEN MASK IAW AMM 35-10-00. OPS CHECKED GOOD.
